# SDR CALA2013112093095

- Difficulty date: November 19, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 71,917 hours, 10,168 cycles
- Engine: Pwa PW4090
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Module
- Condition: Faulty
- Location: Pa System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENT PA STATUS MESSAGE, WHEN PA USED FROM CABIN.  REPLACED THE PASSENGER ADDRESS CABIN INTERPHONE CONTROLLER IAW MM 23-39-03-401.  QUICK TEST FAULTS SDM 2-6, M23036 LT CTR ROW 22 REPLACED SDM BUT STILL FAULTS ON QUICK TEST, SUSPECT SDM WAS BAD FROM STOCK.  SUGGEST INSTALLING ANOTHER SDM M23036.  PACI & MULTI SDM REPLACED.  NOTE PTT 1122009 OPEN IN CIRCUIT NEVER ISOLATED OR CORRECTED.  IAW WDM'S 23-31-31,32 & CHECKED ALL WIRING BETWEEN SDM'S 2-5,2-6,2-7,2-8, CONFIRM GOOD GND'S.  REPLACED SDM M23037, 2-7 &  M23042, 2-12 IAW MM  23-31-02-401,  OPERATIONS CHECKED GOOD.
